# SDR 95ZZZX1537

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1027N
- Make and model: Doug DC-6A
- Aircraft serial: 43580
- Engine: Pwa CB3
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Cam
- Condition: Failure
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

FLT 60 - SHUT DOWN NR 1 ENGINE DUE TO LOSS OF BMEP AT 2330Z.  REPLACED NR 1 ENGINE.
